# SDR AU961022

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Cracked
- Location: R Eng Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER CRACKED FROM EXHAUST VALVE SEAT THROUGH SPARK  PLUG HOLE
